DOI QR코드

DOI QR Code

GEOMETRY OF HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A QUARTER-SYMMETRIC METRIC CONNECTION

Jin, Dae Ho

  • Received : 2013.12.03
  • Accepted : 2014.04.02
  • Published : 2014.06.25

Abstract

In this paper, we study the geometry of half lightlike submanifolds of an indefinite Kaehler manifold equipped with a quarter-symmetric metric connection. The main result is to prove several classification theorems for such half lightlike submanifolds.

Keywords

quarter-symmetric connection;metric connection;half lightlike submanifold

References

  1. D.H. Jin, Geometry of screen conformal real half lightlike submanifolds, Bull. Korean Math. Soc. 47(4) (2010), 701-714. https://doi.org/10.4134/BKMS.2010.47.4.701
  2. K.L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhauser, 2010.
  3. S. Golab, On semi-symmetric and quarter-symmetric connections, Tensor, N.S., 29 (1975), 249-254.
  4. D.H. Jin, Screen conformal lightlike real hypersurfaces of an indefinite complex space form, Bull. Korean Math. Soc. 47(2) (2010), 341-353. https://doi.org/10.4134/BKMS.2010.47.2.341
  5. D.H. Jin, Real half lightlike submanifolds with totally umbilical properties, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 17(1) (2010), 51-63.
  6. D.H. Jin, Real half lightlike submanifolds of an indefinite Kaehler manifold, Commun. Korean Math. Soc. 26(4) (2011), 635-647. https://doi.org/10.4134/CKMS.2011.26.4.635
  7. D. Kamilya and U.C. De, Some properties of a Ricci quarter-symmetric metric connection in a Riemannian manifold, Indian, J. Pure and Appl. Math., 26 (1995), 29-34.
  8. R.S. Mishra and S.N. Pandey, On quarter-symmetric F-connections, Tensor, N.S. 34 (1980), 1-7.
  9. J. Nikic and N. Pusic, A remakable class of natural metric quarter-symmetric connection on a hyperbolic Kaehler space, Conference "Applied Differential Geometry: General Relativity"-Workshop "Global Analysis, Differential Geometry, Lie Algebras", 96-101, BSG Proc., 11, Geom. Balkan Press, Bucharest, 2004.
  10. N. Pusic, On quarter-symmetric metric connections on a hyperbolic Kaehler space, Publ. de l' Inst. Math, 73(87) (2003), 73-80. https://doi.org/10.2298/PIM0373073P
  11. S.C. Rastogi, On quarter-symmetric metric connections, C.R. Acad Sci. Bulgar, 31 (1978), 811-814.
  12. S.C. Rastogi, On quarter-symmetric metric connections, Tensor, 44(2) (1987), 133-141.
  13. K. Yano and T. Imai, Quarter-symmwtric metric connection and their curvature tensors, Tensor, N.S., 38 (1982).
  14. G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. https://doi.org/10.1007/BF02564308
  15. K.L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Man- ifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  16. K.L. Duggal and D.H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ., 22 (1999), 121-161.
  17. K.L. Duggal and D.H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.